Oral Anabolics and GI Distress
- 05-30-2013, 02:40 AM
Oral Anabolics and GI Distress
I have done several short cycles of oral AAS (mix between methylated and non methylated).
I noticed with every single cycle, I have had more and more GI issues during and post cycle. Even after coming off cycle, the symptoms were reduced however never disappeared. After each cycle I would say there has been a cumulative effect on my GI system. Issues I have:
-Abdominal Distension (my stomach is never flat anymore)
Is there any reason why you think that oral steroids would cause this? blood work checks out fine, shows no issues with gallbladder, bilirubin slightly high in the AM, liver values all good, no food allergies found (however I am becoming more intolerant to dairy and wheat).
Also I notice it with non anabolic hormones as well.. such as 6-OXO, 11-OXO (low dose), etc. None of my cycle have ever been more then 4 weeks.
- 05-30-2013, 06:47 AM
Is it possible that you have a food allergy? I bloat with dairy, high carbs and with some types of Creatine.May I suggest using this app to track your bloodwork tests:
myBloodTracker for IPhone and IPad
05-30-2013, 12:57 PM
05-31-2013, 09:26 AM
06-04-2013, 03:13 PM
06-05-2013, 11:56 AM
06-05-2013, 12:20 PM
06-05-2013, 05:37 PM
My inclination was something out of whack with intestinal flora. Did a 2 week run of Xifaxin (non-systemic antibx, used to treat SIBO) but that did nothing for me. Still trying different strains of propboitics to see if there is any shift there but not finding any help with those either. Or its possible i have not found the right one..
06-24-2013, 09:52 PM
I had a similar experience following a few cycles. That was maybe 3 yrs ago and the dairy/wheat intolerance hasnt really improved.
I now monitor my diet to some extent. And i have to be very consistent with probiotics and lactase enzymes, which helps a bit.
I wish I had more to offer other than a related subjective experience. Just know that I share ur frustration.
06-24-2013, 10:16 PM
i am having gut issues that came out of nowhere myself. its a mystery
Anabolicminds.com Featured Author
06-24-2013, 11:28 PM
06-25-2013, 07:20 AM
06-25-2013, 07:46 AM
06-25-2013, 07:53 AM
Dude just chalk it up as a side effect from the PH/DS you use. I mean its not the biggest deal in the world lol
06-25-2013, 11:01 AM
06-25-2013, 08:35 PM
06-27-2013, 05:30 PM
06-29-2013, 02:59 PM
06-29-2013, 05:51 PM
06-30-2013, 04:41 AM
I believe and it's total bro science your body holds onto any carbs and they don't get digested thus the belly! Happens to me every cycle and 2 weeks into pct it's gone, on cycle your body needs a **** load more carbs. Lol least my misses puts up with me farting : ) I know it's the juice cause I've kept my macros exactly the same into pct this time and the belly is gone
06-30-2013, 10:59 AM
This also has happened to me when I took SD, Pmag and epistane, but for some reason the old Pheraplex or Xtren never caused these issues. I do not think it is carb related because i eat low carb all year. It would be great if someone knew a definite way to control this........
06-30-2013, 11:28 AM
07-01-2013, 11:52 AM
07-01-2013, 12:41 PM
07-01-2013, 12:44 PM
Similar Forum Threads
- By Trauma1 in forum AnabolicsReplies: 51Last Post: 06-25-2013, 11:16 AM
- By pogue in forum AnabolicsReplies: 8Last Post: 02-24-2003, 10:11 AM
- By windwords7 in forum Weight LossReplies: 2Last Post: 12-07-2002, 03:45 PM